# SDR ASAA2019080523295

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,775 hours, 7,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, L1 DOOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED SLIDE/OVERWING LAMP AT L1 DOOR. REF B737-900 AMM 33-51-04-960-801. OPS CHECKS GOOD.
